top of page

Technical Summit at CGHM2023

錨點 1

2023 Technical Summit Agenda

H2 tech.png
March 16, 2023

Held in parallel with Connecting Green Hydrogen MENA 2023 Strategic Conference, H2TECH is the must-attend H2 Technical Conference that is exclusively dedicated to discussing advanced technologies for the whole hydrogen industry. 

 

H2TECH is open to all delegates, exhibitors and visitors. 

March 16

Morning - Stream B H2TECH Summit

09:30 - 10:20 (50 mins)

[Panel] Ramping up Hydrogen Production, Transport Storage

  • The role of Hydrogen Technologies in enabling production and transport at scale

  • Potential stimulation by supportive policy, and the local and global supply chains

Moderator:

Javier Doblas
Partner
Boston Consulting Group (BCG)

Panelist:
截屏2022-10-05 下午4.44.17.png

Mohamed Hasan
Industry Director - Energy & Sustainability
Middle East, Africa and Turkey

Microsoft

截屏2022-10-22 下午9.23.51.png

James Josling
Regional President, Africa
CWP Global

Kiichiro Fujimoto
General Manager, Infrastructure Solution Department
Mitsubishi Corporation

   
Senior Representative
Emirates E&I LLC

Coffee Break & Exhibition

10:50 - 11:40 (50 mins)

[Panel] Implementing CCUS and Low-Carbon Hydrogen Solutions for Decarbonization 

  • Case study: large scale CCUS and Blue Hydrogen for Decarbonization

  • The current applications of CCUS technologies in different regions

Ito Tadashi
Head of Decarbonization Advancement Office
Chiyoda Corporation

Samir ElKareish
Vice Chairman
Egyptian Natural Gas Holding Company (EGAS)

11:40 - 12:00 (20 mins)

[Technical Box] The Path to Scalable Green Hydrogen Production: Solving Key Challenges

Rajesh D. Sharma
Global Marketing Director
Schneider Electric

Afternoon - Stream B H2TECH Summit

14:00 - 14:50 (50 mins)

[Panel] Barriers to Decarbonizing Heavy Industries and Transportation with Green Hydrogen

  • Understanding the needs and challenges of different industrial sectors to achieve clean energy transition

  • Discuss mechanisms to scale up hydrogen production and transportation

Moderator:

Prof. Phil Hart
Chief Researcher, Renewable and Sustainable Energy Research Centre
Technology Innovation Institute

Panelist:
截屏2022-10-03 下午4.01.57.png

Mohamed Al Ghailani
Regional Lead, Global Sustainability Policy & Partnerships
Boeing

Jesús Sancho Carrascosa
Middle East Managing Director
ACCIONA 

Karim Badr
Marketing Director, MENA Region
RHI MAGN

Philipp Kroepels
Head of Hydrogen
Mabanaft

14:50 - 15:10 (20 mins)

[Technical Box] Reserved for Atkins

Coffee Break & Exhibition

15:40 - 16:30 (50 mins)

[Panel] Cutting-Edge Technologies for Hydrogen Fueling Solutions

  • Discuss how does hydrogen fuel work

  • Demonstrate the fully integrated and customizable line of equipment for hydrogen fueling

Marcus Spickermann
Senior Vice President - Solid Oxide Fuel Cell
Bosch

截屏2022-10-22 下午9.26.05.png

Mrugank Inamdar
Managing Director, Middle East and Asia
Hyzon Motors

Shaikh Sahid Hossain
Sr. VP & Global Director - Product & Strategy
ETAP - Operation Technology, Inc.

Peter Gerstl
Director of H2 Sales
Chart Industries

Gil Shavit
Co-founder and Chief Business Development Officer
GenCell

bottom of page